# SDR CA090413004

- Difficulty date: April 12, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303318
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  THE FLIGHT CREW NOTICED AT THE GATE THE F/O WINDSHIELD HAS A SMALL CRACK IN THE UPPER LT CORNER.  THE F/OS WINDSHIELD WAS REMOVED AND REPLACED IAW AMM 56-11-01.  601R33033-18 0434143807  TSO: 12007.5/CSO: 7645
